# SDR 2019FA0000021

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: General aviation
- Make and model: Airbus A380-841
- Aircraft serial: 0013
- Aircraft time: 41,165 hours, 4,873 cycles
- Engine: Engall GP7200*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connecting Rod
- Part number: L0003038400000
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION REGARDING PYLONS RETROFIT THE FOLLOWING NON CONFORMITIES HAVE BEEN FOUND: PYLON ENG 4: - ONE ROD (L0003007701500) FOUND NOT CONNECTED TO THE BLEED AIR PIPE L0003038400000 - 2 THERMAL INSULATIONS MISSING ON EXCHANGER-PRECOOLER 7150HA4 (PN L0003009100900 AND L0003009100400).
